Alert archive / Minnesota / Special Weather Statements in 2009
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 14, 2009, 4:11 PM CDT for Pope County, Minnesota. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2009, 4:11 PM CDT (21:11 UTC)
- Expired
- Jul 14, 2009, 5:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Twin Cities, MN
County Pope County, MN
The radar
The Minneapolis radar (KMPX), 160 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:15 PM CDT | FUNNEL CLOUD | 4 Ne Benson, MN | |
| Jul 14, 4:21 PM CDT | TORNADO | 3 Se Swift Falls, MN | AN NWS STORM SURVEY AND VISUAL REPORTS CONFIRM A TORNADO FROM 3 MILES SOUTHWEST OF SWIFT FALLS TO 6 MILES NORTHWEST OF SWIFT FALLS. MAXIMUM DAMAGE WAS EF-2 WITH ESTIMATED WINDS 110-119 MPH. TORNADO DAMAGE INCLUDED DESTRUCTION OF TWO TURKEY BARNS AND SEVERAL OU |
| Jul 14, 4:21 PM CDT | TORNADO | 3 Sw Swift Falls, MN | AN NWS STORM SURVEY AND VISUAL REPORTS CONFIRM A TORNADO FROM 3 MILES SOUTHWEST OF SWIFT FALLS TO 6 MILES NORTHWEST OF SWIFT FALLS. MAXIMUM DAMAGE WAS EF-2 WITH ESTIMATED WINDS 110-119 MPH. TORNADO DAMAGE INCLUDED DESTRUCTION OF TWO TURKEY BARNS AND SEVERAL OU |
| Jul 14, 4:23 PM CDT | TORNADO | 4 Sw Gilchrist, MN | SPOTTER REPORTED TORNADO ON THE GROUND |
| Jul 14, 4:36 PM CDT | TORNADO | 6 Nne Swift Falls, MN | TORNADO REPORTED NEAR SCANDINAVIAN LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KMPX 142111 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 411 PM CDT TUE JUL 14 2009 MNZ048-055-142200- POPE-SWIFT- 411 PM CDT TUE JUL 14 2009 AT 407 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BENSON...OR 8 MILES NORTH OF DE GRAFF. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SWIFT FALLS. GILCHRIST. SEDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4560 9524 4538 9526 4530 9559 4544 9569 TIME...MOT...LOC 2111Z 236DEG 32KT 4539 9546 $$ LS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 14, 2:49 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 14, 2:49 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 249 PM CDT TUE JUL 14 2009 .DISCUSSION... STRONG COLD FRONT ACROSS SODAK AS RAPIDLY APPROACHING WRN MN THIS AFTERNOON. EXTENSIVE CLOUD COVER OUT AHEAD OF THE FRONT HAS HELD INSTABILITY DOWN SOMEWHAT...YET SPC MESOANALYSIS STILL INDICATES MLCAPES ACROSS SE SODAK HAVE RISEN TO OVER 1500 J/KG AHEAD OF THE COLD FRONT WHERE DEWPOINTS HAVE RISEN INTO THE UPPER 60S/LOWER 70S. 18Z LAPS SOUNDING FROM SE SODAK SHOWS ONLY A WEAK CAP REMAINING AND IT SHOULD NOT TAKE TO MUCH LONGER TO SEE STORMS TAKE OFF. WATER VAPOR SHOWS A SHORT WAVE AND UPPER JET STREAK MOVING TOWARD SW MN AT THE MOMENT. ALSO SEEING STRONG MID LEVEL JET NOSING INTO SW MN...RESULTING IN SOME NICELY CURVED HODOGRAPHS AND DEEP LAYER SHEAR APPROACHING 50 KTS OVER SRN MN. ALL OF THIS CONTINUES TO POINT TO A SEVERE THREAT FOR THIS AFTERNOON/EVENING ACROSS MN CWA. FOR WI...WILL HAVE TO SEE HOW THINGS EVOLVE IN MN...BUT IT WILL BE LATER BEFORE THEY GET INTO THE MAIN ACTIVITY. FOR TIMING OF FRONT...DID A NAM/GFS BLEND...WHICH BRINGS THE FRONT INTO WRN MN AROUND 21Z...THE TWIN CITIES AROUND 03Z...AND OUT OF WI PORTION OF CWA CLOSE TO 12Z. TRIED TO TIME POPS SIMILAR TO THIS...WITH 60/70 POPS OUT AHEAD OF THE FRONT. THIS FRONT OF COURSE WILL MAKE LOWS TONIGHT TRICKY...BUT GENERALLY LIKE THE IDEA FROM THE MAV/MET OF HAVING RATHER MILD LOWS IN THE MID 60S ACROSS WI...TAILING OF TO THE MID 50S OUT WEST. COLDER AIR WILL BE COMING IN WITH NEXT SHORTWAVE ROTATING AROUND DEEP UPPER LOW THAT WILL BE CENTERED JUST NORTH OF LAKE SUPERIOR THURSDAY. MOISTURE WILL BE LIMITED BEHIND TODAYS SYSTEM...SO HAVE GONE WITH A DRY FORECAST FOR CWA THURSDAY...THOUGH A SPRINKLE OR TWO CAN NOT BE RULED OUT. THIS SHORT WAVE WILL BRING A SECOND...MORE ROBUST SHOT OF COLD AIR. IN FACT...NAM AND GFS BRING H85 TEMPS DOWN TO NEAR 0C THURSDAY NIGHT ACROSS THE WRN UP OF MI...THIS IS ABOUT 3 SD BELOW NORMAL...SO EXPECT A COUPLE OF COOL DAYS THURSDAY AND FRIDAY ACROSS ERN CWA...ESPECIALLY IF IT ENDS UP BEING MOSTLY CLOUDY AS MOST GUIDANCE HAS AT THE MOMENT. HAVE CUT BACK ON HIGHS THURSDAY AND FRIDAY...THOUGH MORE REDUCTIONS MAY BE NEEDED IF IT LOOKS LIKE CLOUDS WILL BE AN ISSUE BOTH DAYS. AS FOR RAIN...COLDEST AIR ALOFT WILL BE OVER WI FRIDAY...AND STEEP LAPSE WILL LIKELY LEAD TO SOME SCATTERED SHOWERS DEVELOPING BY THE AFTERNOON OVER NE CWA. FOR THE WEEKEND...UPPER PATTERN WILL BECOME HIGHLY AMPLIFIED...WITH A TROUGH DEEPENING TO THE EAST AND SHARP RIDGE BUILDING FROM THE FOUR CORNERS REGION...NE INTO CENTRAL CANADA. THIS WILL KEEP THE AREA DRY UNTIL NEXT WEEK...WHEN THE RIDGE IS FORECAST TO FLATTEN OUT AND RETURN FLOW WILL BE COMING BACK. TEMPERATURES WILL SLOWLY RECOVER BACK INTO THE LOW 80S NEXT AFTER THE COLDEST DAY FRIDAY. PRECIP CHANCES LOOK TO HOLD OFF UNTIL MONDAY NIGHT...AS RETURN FLOW AROUND THE WEEKEND HIGH REALLY DOES NOT BECOME ESTABLISHED OVER THE AREA UNTIL MONDAY. GIVEN A MORE ACTIVE PATTERN LOOKS TO COME BACK FOR NEXT WEEK...HAVE PUT UP MAINLY CHANCE POPS FOR THE CWA MONDAY AND TUESDAY. && .AVIATION.../18Z TAF ISSUANCE/ EXPECT TO CONTINUE TO SEE THUNDERSTORM COVERAGE/INTENSITY INCREASE THIS AFTERNOON ACROSS WEST CENTRAL MN THIS AFTERNOON AHEAD OF AN APPROACHING FRONT OVER THE DAKOTAS. KAXN/KRWF/KSTC WILL BE UNDER THE GUN FOR TS ACTIVITY PRIOR TO 21Z...WITH ACTIVITY THEN POSSIBLE AT KMSP/KRNH/KEAU BETWEEN 23Z AND 04Z. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE TEMPORARY IFR CONDITIONS...ALONG WITH LARGE HAIL AND STRONG WINDS...AS INSTABILITY/SHEAR PARAMETERS INDICATE SUPERCELL MODE. WILL ALSO LIKELY SEE A PERIOD OF MVFR CIGS ATTENDANT WITH THE FRONT. OTHERWISE..GUSTY SOUTHEASTERLY WINDS WILL SHIFT TO WESTERLY TONIGHT...AND EVENTUALLY NORTHWESTERLY ON WEDNESDAY WITH THE FROPA. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MPG/LS
Hazardous weather outlook, Jul 14, 12:54 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1254 PM CDT TUE JUL 14 2009 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 151800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1254 PM CDT TUE JUL 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA ARE EXPECTED TO BECOME MORE NUMEROUS THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING ACROSS THE EASTERN DAKOTAS. THESE STORMS WILL SPREAD EAST ACROSS THE OUTLOOK AREA DURING THE REMAINDER OF THE AFTERNOON AND EVENING. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. A FEW TORNADOES MAY ALSO OCCUR...PRIMARILY WEST OF THE INTERSTATE 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST CENTRAL MINNESOTA AFTER 3 PM...AND ACROSS THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
In the hours before
Special weather statement, Jul 14, 2:19 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 219 PM CDT TUE JUL 14 2009 MNZ049-142000- STEARNS- 219 PM CDT TUE JUL 14 2009 AT 219 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES EAST OF NEW MUNICH. THIS STORM WAS MOVING EAST AT 40 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FREEPORT. FARMING. ALBANY. AVON. HOLDINGFORD. OPOLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4577 9428 4553 9418 4547 9483 4567 9487 TIME...MOT...LOC 1919Z 250DEG 34KT 4562 9469
Special weather statement, Jul 14, 2:26 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
226 PM CDT TUE JUL 14 2009
MNZ043-050-142015-
BENTON-MORRISON-
226 PM CDT TUE JUL 14 2009
AT 223 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF FORT
RIPLEY TO 3 MILES NORTH OF SOBIESKI TO UPSALA. THESE STORMS WERE
MOVING EAST AT 45 MPH.
WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SOBIESKI.
BOWLES.
BOWLUS.
ROYALTON.
PIERZ.
BUCKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4626 9435 4623 9439 4617 9436 4616 9381
4599 9381 4598 9379 4583 9378 4579 9462
4597 9458 4631 9462
TIME...MOT...LOC 1926Z 277DEG 38KT 4625 9431 4596 9442
4578 9455
LSSpecial weather statement, Jul 14, 3:06 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT TUE JUL 14 2009
MNZ048-142045-
POPE-
306 PM CDT TUE JUL 14 2009
AT 305 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF STARBUCK. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STARBUCK.
LONG BEACH.
GLENWOOD.
VILLARD.
WESTPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.
&&
LAT...LON 4576 9538 4576 9514 4551 9514 4543 9559
4558 9573
TIME...MOT...LOC 2005Z 237DEG 41KT 4556 9554
LSSpecial weather statement, Jul 14, 3:22 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 322 PM CDT TUE JUL 14 2009 MNZ042-142100- TODD- 322 PM CDT TUE JUL 14 2009 AT 318 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEWITT. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HEWITT. STAPLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4634 9467 4616 9514 4636 9516 4637 9474 TIME...MOT...LOC 2022Z 240DEG 38KT 4636 9505 TRH
Special weather statement, Jul 14, 3:36 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 336 PM CDT TUE JUL 14 2009 MNZ056-057-142115- CHIPPEWA-KANDIYOHI- 336 PM CDT TUE JUL 14 2009 AT 335 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 4 MILES EAST OF CLARA CITY. THESE STORMS WAS MOVING NORTHEAST AT 25 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... CLARA CITY. PRINSBURG. RAYMOND. BLOMKEST. PRIAM. PENNOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4529 9477 4490 9476 4489 9535 4509 9544 TIME...MOT...LOC 2036Z 229DEG 22KT 4497 9528 LS
Special weather statement, Jul 14, 4:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 411 PM CDT TUE JUL 14 2009 MNZ048-055-142200- POPE-SWIFT- 411 PM CDT TUE JUL 14 2009 AT 407 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BENSON...OR 8 MILES NORTH OF DE GRAFF. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... SWIFT FALLS. GILCHRIST. SEDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9 PM CDT. && LAT...LON 4560 9524 4538 9526 4530 9559 4544 9569 TIME...MOT...LOC 2111Z 236DEG 32KT 4539 9546 LS
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:42 PM CDT | Special Weather Statement | MPX | Todd | 78 min |
| Jul 14, 2:19 PM CDT | Special Weather Statement | MPX | Stearns | 41 min |
| Jul 14, 2:26 PM CDT | Special Weather Statement | MPX | Morrison | 49 min |
| Jul 14, 3:06 PM CDT | Special Weather Statement | MPX | Pope | 39 min |
| Jul 14, 3:22 PM CDT | Special Weather Statement | MPX | Todd | 38 min |
| Jul 14, 3:36 PM CDT | Special Weather Statement | MPX | Kandiyohi | 39 min |
| Jul 14, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 28 min |
| Jul 14, 3:49 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 43 min |
| Jul 14, 4:23 PM CDT | Tornado Warning | MPX | Pope, Swift | 37 min |
| Jul 14, 4:36 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 39 min |
| Jul 14, 4:44 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 46 min |
| Jul 14, 4:48 PM CDT | Tornado Warning | MPX | Pope, Stearns | 42 min |
| Jul 14, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 50 min |
| Jul 14, 5:00 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker, Stearns | 45 min |
| Jul 14, 5:13 PM CDT | Tornado Warning | MPX | Douglas | 47 min |
| Jul 14, 5:32 PM CDT | Tornado Warning | MPX | Stearns | 28 min |
| Jul 14, 5:38 PM CDT | Special Weather Statement | MPX | Todd | 37 min |
| Jul 14, 5:48 PM CDT | Flash Flood Warning | MPX | Morrison, Todd | 2 hr |
| Jul 14, 5:50 PM CDT | Special Weather Statement | MPX | Benton | 25 min |
| Jul 14, 5:54 PM CDT | Special Weather Statement | MPX | Todd | 66 min |
| Jul 14, 6:04 PM CDT | Special Weather Statement | MPX | Benton | 26 min |
| Jul 14, 6:07 PM CDT | Special Weather Statement | MPX | Sherburne | 23 min |
| Jul 14, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 52 min |
| Jul 14, 6:18 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 42 min |
| Jul 14, 6:39 PM CDT | Special Weather Statement | MPX | Morrison | 51 min |
| Jul 14, 6:41 PM CDT | Areal Flood Warning | MPX | Benton, Stearns | 4 hr |
| Jul 14, 6:57 PM CDT | Special Weather Statement | MPX | Sherburne | 48 min |
Nearby
Special Weather Statements in Minnesota, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.